IDA YUUKI
Department / Course College of Science and Engineering Department of Mathematical Sciences
Title / Position Assistant Professor
Language English
Publication Date 2017
Type Research paper (scientific journal)
Peer Review Yes
Title Towards the Exact Simulation Using Hyperbolic Brownian Motion
Contribution Type Joint Work
Journal Japan Journal of Industrial and Applied Mathematics
Volume, Issue, Page 34(3),833-843
Author and coauthor Yuuki Ida and Yuri Imamura
DOI 10.1007/s13160-017-0265-9
ISSN 1868-937X